Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 519-532
http://dx.doi.org/10.1155/S0161171298000738

Regularized sum for eigenfunctions of multi-point problem in the commensurable case

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Received 3 January 1995; Revised 22 May 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Saleh, “Regularized sum for eigenfunctions of multi-point problem in the commensurable case,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 519-532, 1998. doi:10.1155/S0161171298000738